# SDR SIMA20150603002

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,312 hours, 33,188 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Avionics Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

BRIEF MILD BURNING ODOR COCKPIT, FWD ENTRY DOOR AREA.  CRUISE FLIGHT & NO EICAS MSG.  ODOR GONE AFTER 30 SEC. IN HEAVY RAIN.  TRANSFERRED TO NRWC 645-MIA-02490.  R & R LT AVIONICS EXHAUST FAN IAW MM 21-26-02.
